MathSciNet Relay Station
MathSciNet bibliographic data
MR2872438 16E40 (14F05 16E05 16E35)
Asadollahi, Javad; Salarian, Shokrollah Cohomology theories based on flats. J. Algebra 353 (2012), 93–120.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement